# SDR AALA202303098068

- Difficulty date: February 23, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FORWARD PASSENGER CABIN FLOOR STRUCTURE UPPER ANGLE ON INTERCOSTAL LOCATED FROM BS 520 TO BS 500I AT BL 0. REPLACED ANGLE PER AARD 53-00-05-1.
